<< Previous Issue Communications of the Korean Mathematical Society (Vol. 23, No. 3) Next Issue >>
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 307—459
Remarks on some combinatorial determinants
Sangtae Jeong
MSC numbers : Primary 15A15
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 307—312
Soft WS-algebras
Chul Hwan Park, Young Bae Jun, and Mehmet Ali Ozturk
MSC numbers : 06D72, 06F35, 03G25
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 313—324
Weakly prime left ideals in near-subtraction semigroups
P. Dheena and G. Satheesh Kumar
MSC numbers : 06F35
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 325—331
On weak Armendariz ideals
Ebrahim Hashemi
MSC numbers : 16S50
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 333—342
Tetragonal modular curves $X_1(M,N)$
Daeyeol Jeon
MSC numbers : 11G18, 11G30
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 343—348
On the $(n,k)$-th Catalan numbers
Dongseok Kim
MSC numbers : Primary 05A19; Secondary 17B10, 05C05
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 349—356
Superstability of a generalized exponential functional equation of Pexider type
Young Whan Lee
MSC numbers : Primary 39B72, 39B22
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 357—369
On functional inequalities associated with Jordan--von Neumann type functional equations
Jong Su An
MSC numbers : Primary 39B62, 39B82, 46B03
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 371—376
On the stability of a Cauchy-Jensen functional equation
Kil-Woung Jun, Yang-Hi Lee, and Young-Sun Cho
MSC numbers : Primary 39B52
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 377—386
Perturbations of higher ternary derivations in Banach ternary algebras
Kyoo-Hong Park and Yong-Soo Jung
MSC numbers : 39B52, 46H99, 39B72, 39B82
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 387—399
A characterization of Sobolev spaces by solutions of heat equation and a stability problem for a functional equation
Yun-Sung Chung, Young-Su Lee, Deok-Yong Kwon, and Soon-Yeong Chung
MSC numbers : 46F12, 46F10, 39B82
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 401—411
On quasi Einstein manifolds
Uday Chand De and Biman Kanti De
MSC numbers : 53C25
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 413—420
Rigidity of minimal submanifolds with flat normal bundle
Keomkyo Seo
MSC numbers : 53C42, 53A07
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 421—426
On compatible mappings of type $(I)$ and $(II)$ in intuitionistic fuzzy metric spaces
Cihangir Alaca, Ishak Altun, and Duran Turkoglu
MSC numbers : 54H25, 54A40, 47H10
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 427—446
Examples and function theorems around AP and WAP spaces
Myung Hyun Cho, Junhui Kim, and Mi Ae Moon
MSC numbers : Primary 54A25, 54D55
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 447—452
On homomorphisms on Cs\'{a}sz\'{a}r frames
Se Hwa Chung
MSC numbers : Primary 06D22, 18A40, 54A15, 54D35
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 453—459

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd